Pubblicazioni il cui periodico è "JOURNAL OF UNIVERSAL COMPUTER SCIENCE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 5.

Articolo di rivista Federico Tomassetti; Marco Torchiano; Lorenzo Bazzani (2013)
MDD adoption in a small company: risk management and stakeholders' acceptance. In: JOURNAL OF UNIVERSAL COMPUTER SCIENCE, vol. 19 n. 2, pp. 186-206. - ISSN 0948-695X
Web of Science: 0 - Scopus: 0

Articolo di rivista Gatteschi V.; Lamberti F.; Demartini C.; Van Wezel R.; Bettiol S. (2012)
Exploiting semantics for constructing and comparing occupational and educational-driven qualifications: the TIPTOE project. In: JOURNAL OF UNIVERSAL COMPUTER SCIENCE, vol. 18:1, pp. 5-24. - ISSN 0948-695X
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Gatteschi V., Lamberti F., Sanna A., Demartini C. (2011)
A ranking tool exploiting semantic descriptions for the comparison of EQF-based qualifications. In: JOURNAL OF UNIVERSAL COMPUTER SCIENCE, vol. 17:7, pp. 1060-1077. - ISSN 0948-695X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Cabodi G.; S. Nocco; S. Quer (2004)
Improving SAT-based Bounded Model Checking by Means of BDD-based Approximate Traversals. In: JOURNAL OF UNIVERSAL COMPUTER SCIENCE, vol. 10, pp. 1693-1730. - ISSN 0948-6968 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 5
[img]

Articolo di rivista Benso A., Rebaudengo M., Sonza Reorda M. (1999)
Fault Injection for Embedded Microprocessor-based Systems. In: JOURNAL OF UNIVERSAL COMPUTER SCIENCE, vol. 5 n. 10, pp. 693-712. - ISSN 0948-6968
Scopus: 7
[img]
Preview

Questa lista è stata generata il Fri Nov 17 08:08:24 2017 CET.